Alert archive / Mississippi / Flash Flood Warnings in 2020

Flash Flood Warning 35, NWS Jackson, MS

February 10, 20205 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Feb 10, 2020, 11:29 AM CST for 5 counties in Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2020, 11:29 AM CST (17:29 UTC)
Expired
Feb 10, 2020, 2:30 PM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, MS, Holmes County, MS, Humphreys County, MS, Leflore County, MS, Sunflower County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 120 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 12:10 PM CSTFLASH FLOODBelzoni, MSSEVERAL STREETS IN TOWN WERE FLOODED OR UNDER HIGH WATER IN PLACES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 394 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
394 m²/s²
0-3 km storm-relative helicity
591 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

353 
WGUS54 KJAN 101729
FFWJAN
MSC015-051-053-083-133-102030-
/O.NEW.KJAN.FF.W.0035.200210T1729Z-200210T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1129 AM CST Mon Feb 10 2020

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southern Sunflower County in northwestern Mississippi...
  Northern Holmes County in central Mississippi...
  Carroll County in north central Mississippi...
  Southern Leflore County in north central Mississippi...
  Northern Humphreys County in central Mississippi...

* Until 230 PM CST.

* At 1128 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to two inches of rain has 
  already fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Greenwood, Belzoni, Black Hawk, Tchula, Inverness, Vaiden, Isola,
  Sidon, Quito, Emory, Seven Pines, Swiftown, Coila, Cruger, Morgan
  City and Carrollton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3351 8979 3342 8979 3340 8966 3332 8966
      3320 8978 3312 9070 3320 9068 3323 9073
      3327 9073 3327 9076 3336 9076 3344 9050
      3352 8987

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

GRG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 10, 10:05 AM CST, 1 hour 24 minutes earlier.

Area forecast discussion, Feb 10, 10:05 AM CST, 1 hour 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1005 AM CST Mon Feb 10 2020

.UPDATE...

Updated for morning discussion.

&&

.DISCUSSION...

Moderate to heavy rain continues to fall across portions of the
area this morning. Where storms are training, flash flooding is
likely to become an issue. No adjustments needed to the current
forecast, but did adjust near-term temps/dew points/winds per
latest trends. /NF/

Prior discussion below:

Today and Tonight:

Significant and widespread flash flooding is expected across the
region today as already ongoing storms continue to tap into near
record levels of deep moisture through the period. The focus of
storms will be along and south stalling frontal boundary. Upper
level flow across the region will be parallel to the stalled
boundary, with strong low level flow from the south directed into
it. This will lead to training storms that will be efficient rain
producers, with rain rates easily equaling and surpassing 1-2" and
hour. An earlier start than expected has led to the increase in
overall expected QPF. Max forecasted rainfall totals will increase
to 8" with some localized heavier amounts. There is still some
ambiguity as to where the swath of heaviest rainfall will set up,
which led to the decision not to add an extreme risk in the HWO.
However, once it is clearer and if the swath looks to set up over
the areas in our region where antecedent conditions were wetter, it
may have to be added on a later update. The flash flood threat will
continue through the night on Monday.

Severe storms will also be a threat through this evening along and
south of the boundary. Elevated storms along and just behind the
boundary could be hail producers. However, the best chances of
severe storms will be in areas south of the boundary where
instability will be greatest in the afternoon and evening. Ample
deep layer shear, 0-3km SRH greater than 300 m2/s2, and SCPs ranging
from 7-10 indicate that there could be some tornadic supercells in
the region. Other than tornadoes, damaging winds and hail will be a
threat with these surface based storms. The chances for severe
storms will progress through the early evening, only waning when as
lose instability Monday night. /JM/

Tuesday through next weekend:

For Tuesday through Tuesday night, expect a break in the heavy
rain and severe weather threat with weak frontal convergence
supporting relatively light shower activity. Mean guidance QPF is
less than an inch for this 24 hr period, although locally heavier
amounts are suggested over portions of the ArkLaMiss Delta region
Tues night where low level theta-e advection will begin to
increase.

For Wednesday through Wednesday night, the severe/flooding
threats should ramp back up as a closed low over the southwestern
CONUS opens up and accelerates eastward across the Southern
Plains. While the strong southeast CONUS ridge will deflect most
height falls associated with this dampening wave, there should be
sufficient lift for an organized convective system to develop and
move eastward across the ArkLaMiss region. Given the longwave
pattern, there is certainly some potential for this system to move
more slowly than guidance consensus suggests, which could
increase the heavy rain/flood threat, but feel the current
elevated threat in the HWO graphics for this period is okay. Per
SPC day 3 outlook, have included an enhanced severe risk for
mainly Wed aftn/night, although the anticyclonic flow in the warm
sector suggests prefrontal convection may be tough to come by,
and this would help to mitigate the severe risk.

For Thursday through the weekend, a northern stream shortwave
trough will dig southward over the eastern CONUS and help to
drive a much drier and cooler airmass into the forecast area as
we finish up the work week and go into the weekend. There is
potential for the southeast ridge to quickly rebuild allowing
significant rain chances to return by Saturday night/Sunday, but
global models disagree on the evolution of this pattern with some
guidance suggesting the aforementioned northern stream trough will
be stronger and thus require a longer time for redevelopment of
the heavy rainfall pattern. The weekend into early next week will
certainly be a critical period to monitor for additional heavy
rain/severe weather threats. /EC/

&&

.AVIATION...
12Z TAF discussion:

Mainly IFR to MVFR conditions exist around at area airports this
morning with the lone exception of KMEI which is still holding on
to VFR as of 12Z. SHRA and TSRA will result in lowering visbys as
storms continue to form along a stalling surface boundary through
the period. Significant amounts of moisture in the low levels of
the atmosphere will result continue to result in low CIGs through
the 24 hr period. MVFR to IFR CIGs will prevail through the
period. Constant training of storms at our northernmost site will
result in little to no temporary improvements. Winds will be
gusty and mainly from the south.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  59  65  55 /  89  85  76  68
Meridian      73  64  70  55 /  79  85  82  63
Vicksburg     73  53  59  52 /  89  93  71  76
Hattiesburg   76  66  76  61 /  59  50  64  58
Natchez       74  59  65  55 /  87  63  72  69
Greenville    66  44  48  46 /  97  95  73  90
Greenwood     67  47  54  49 /  98  98  70  86

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Tuesday afternoon for MSZ018-019-
     025>054-059>061.

LA...Flash Flood Watch through Tuesday afternoon for LAZ007>009-015-
     016-023>026.

AR...Flash Flood Watch through Tuesday afternoon for ARZ074-075.

&&

JPM3/NF/EC
Hazardous weather outlook, Feb 10, 6:31 AM CST, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
631 AM CST Mon Feb 10 2020

ARZ074-075-MSZ018-019-026-030-031-039-111230-
Ashley-Chicot-Bolivar-Sunflower-Grenada-Clay-Lowndes-Noxubee-
631 AM CST Mon Feb 10 2020

This hazardous weather outlook is for portions of southeast
Arkansas, east central Mississippi, and north central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Significant
TIMING...Today through Tonight

A significant flood threat is evolving for today and tonight.
Many roads could be flooded or closed and some structural
flooding and water rescues are likely. Moderate to major river
flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

There is also a marginal risk for a few severe storms capable of
producing damaging wind gusts, hail, and perhaps a tornado, but
the greater severe weather threat should be farther south.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The next round of heavy rainfall and severe weather is expected
in the Wednesday to Wednesday night time frame as another weather
disturbance moves across the region.

(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight and Wednesday through Wednesday night.

LAZ007>009-015-MSZ025-027>029-032>038-040>042-111230-
Morehouse-West Carroll-East Carroll-Richland-Leflore-Carroll-
Montgomery-Webster-Choctaw-Oktibbeha-Washington-Humphreys-Holmes-
Attala-Winston-Issaquena-Sharkey-Yazoo-
631 AM CST Mon Feb 10 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and north central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Significant
TIMING...Today through Tonight

A significant flood threat is evolving for today and tonight.
Many roads could be flooded or closed and some structural
flooding and water rescues are likely. Moderate to major river
flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

There is also a slight risk for a few severe storms capable of
producing damaging wind gusts, hail, and perhaps a tornado,
especially during the afternoon.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The next round of heavy rainfall and severe weather is expected
in the Wednesday to Wednesday night time frame as another weather
disturbance moves across the region.

(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight and Wednesday through Wednesday night.

LAZ016-023-025-MSZ043>045-047>050-053-111230-
Madison LA-Franklin LA-Tensas-Madison MS-Leake-Neshoba-Warren-
Hinds-Rankin-Scott-Claiborne-
631 AM CST Mon Feb 10 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Areas of flash flooding are likely and some roads could be
flooded or closed. Some structures may be potentially threatened
by high water. Moderate river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

There is also a slight risk for a few severe storms capable of
producing damaging wind gusts, hail, and perhaps a tornado,
especially during the afternoon.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The next round of heavy rainfall and severe weather is expected
in the Wednesday to Wednesday night time frame as another weather
disturbance moves across the region.

(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight and Wednesday through Wednesday night.

MSZ046-051-052-054-056-111230-
Kemper-Newton-Lauderdale-Copiah-Smith-
631 AM CST Mon Feb 10 2020

This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Areas of flash flooding are likely and some roads could be
flooded or closed. Some structures may be potentially threatened
by high water. Moderate river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

There is also a marginal risk for a few severe storms capable of
producing damaging wind gusts, hail, and perhaps a tornado,
especially during the afternoon.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The next round of heavy rainfall and severe weather is expected
in the Wednesday to Wednesday night time frame as another weather
disturbance moves across the region.

(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight and Wednesday through Wednesday night.

LAZ024-MSZ059-111230-
Catahoula-Jefferson-
631 AM CST Mon Feb 10 2020

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Localized flash flooding and minor river flooding are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

There is also a slight risk for a few severe storms capable of
producing damaging wind gusts, hail, and perhaps a tornado,
especially during the afternoon.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The next round of heavy rainfall and severe weather is expected
in the Wednesday to Wednesday night time frame as another weather
disturbance moves across the region.

(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight and Wednesday through Wednesday night.

LAZ026-MSZ055-057-058-060>065-111230-
Concordia-Simpson-Jasper-Clarke-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-
631 AM CST Mon Feb 10 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Localized flash flooding and minor river flooding are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

There is also a marginal risk for a few severe storms capable of
producing damaging wind gusts, hail, and perhaps a tornado,
especially during the afternoon.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The next round of heavy rainfall and severe weather is expected
in the Wednesday to Wednesday night time frame as another weather
disturbance moves across the region.

(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight and Wednesday through Wednesday night.

MSZ066-072-073-111230-
Jones-Marion-Lamar-
631 AM CST Mon Feb 10 2020

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

There is a limited threat for localized flash flooding and minor
river flooding.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The next round of heavy rainfall and severe weather is expected
in the Wednesday to Wednesday night time frame as another weather
disturbance moves across the region.

(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Wednesday
through Wednesday night.

MSZ074-111230-
Forrest-
631 AM CST Mon Feb 10 2020

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The next round of heavy rainfall and severe weather is expected
in the Wednesday to Wednesday night time frame as another weather
disturbance moves across the region.

(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Wednesday
through Wednesday night.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Feb 10, 10:20 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1020 AM CST MON FEB 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     HAIL             2 E VICKSBURG           32.36N 90.85W
02/10/2020  E1.00 INCH       WARREN             MS   TRAINED SPOTTER

&&

CE
Local storm report, Feb 10, 10:27 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1027 AM CST MON FEB 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     HAIL             2 NNE CULKIN            32.40N 90.80W
02/10/2020  E1.50 INCH       WARREN             MS   EMERGENCY MNGR

            1.5 IN HAIL IN THE OAK RIDGE AREA. ALSO, THE
            STORM PRODUCED A SWATH OF AT LEAST QUARTER
            SIZED HAIL ACROSS THE COUNTY WITH MULTIPLE
            REPORTS FROM VICKSBURG TO THE NE.

&&

CE
Local storm report, Feb 10, 10:34 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1034 AM CST MON FEB 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 AM     HAIL             1 ESE SEVEN PINES       33.37N 90.08W
02/10/2020  E1.75 INCH       CARROLL            MS   PUBLIC

            OCCURRED IN THE 7 PINES AREA.

&&

CE
Local storm report, Feb 10, 10:51 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1051 AM CST MON FEB 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     HAIL             3 SSW ESKRIDGE          33.54N 89.73W
02/10/2020  E1.00 INCH       MONTGOMERY         MS   PUBLIC

&&

CE
Local storm report, Feb 10, 10:58 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1058 AM CST MON FEB 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     FLASH FLOOD      DUCK HILL               33.64N 89.72W
02/10/2020                   MONTGOMERY         MS   EMERGENCY MNGR

            WATER IS COMING OVER HWY 51.

&&

CE
Local storm report, Feb 10, 11:25 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1125 AM CST MON FEB 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     FLASH FLOOD      GRENADA                 33.78N 89.81W
02/10/2020                   GRENADA            MS   EMERGENCY MNGR

            MINOR STREET FLOODING IN GRENADA, ONE OF
            WHICH COULD BE CLOSED DUE TO A WASHOUT.

&&

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 11:26 PM CSTSevere Thunderstorm WarningJANWarren64 min
Feb 10, 12:06 AM CSTSevere Thunderstorm WarningJANHinds, Warren24 min
Feb 10, 12:47 AM CSTSpecial Weather StatementJANHumphreys43 min
Feb 10, 1:02 AM CSTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore58 min
Feb 10, 1:37 AM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Leflore, Montgomery, Webster53 min
Feb 10, 2:12 AM CSTSpecial Weather StatementJANWinston48 min
Feb 10, 2:28 AM CSTSevere Thunderstorm WarningJANNoxubee, Winston35 min
Feb 10, 3:18 AM CSTSpecial Weather StatementJANAttala27 min
Feb 10, 3:37 AM CSTSpecial Weather StatementJANAttala, Holmes23 min
Feb 10, 8:18 AM CSTSpecial Weather StatementJANJones42 min
Feb 10, 8:56 AM CSTRiver Flood WarningJANLeake8 days
Feb 10, 8:56 AM CSTRiver Flood WarningJANMadison, Rankin9 days
Feb 10, 9:27 AM CSTFlash Flood WarningJANLeake3 hr
Feb 10, 9:43 AM CSTFlash Flood WarningJANCarroll, Grenada, Leflore, Montgomery8 hr
Feb 10, 10:31 AM CSTFlash Flood WarningJANNoxubee3 hr
Feb 10, 10:59 AM CSTRiver Flood WarningJANSunflower21 days
Feb 10, 10:59 AM CSTRiver Flood WarningJANSharkey38 days
Feb 10, 11:04 AM CSTRiver Flood WarningJANBolivar, Washington27 days
Feb 10, 11:49 AM CSTSevere Thunderstorm WarningJANChoctaw, Oktibbeha41 min
Feb 10, 11:58 AM CSTRiver Flood WarningJANHinds, Rankin21 days
Feb 10, 12:26 PM CSTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo49 min
Feb 10, 12:38 PM CSTFlash Flood WarningJANHolmes, Humphreys, Issaquena, Sharkey, Yazoo6 hr
Feb 10, 12:55 PM CSTFlash Flood WarningJANAttala, Leake, Madison7 hr
Feb 10, 1:00 PM CSTSevere Thunderstorm WarningJANAttala, Leake, Madison45 min
Feb 10, 1:36 PM CSTFlash Flood WarningJANIssaquena, Madison, Sharkey, Warren, Yazoo3 hr
Feb 10, 1:39 PM CSTSpecial Weather StatementJANNeshoba36 min
Feb 10, 1:56 PM CSTFlash Flood WarningJANChoctaw, Kemper, Neshoba, Noxubee, Winston3 hr
Feb 10, 2:10 PM CSTFlash Flood WarningJANLeake, Madison, Rankin, Scott3 hr
Feb 10, 2:11 PM CSTSpecial Weather StatementJANLeake34 min
Feb 10, 2:52 PM CSTSpecial Weather StatementJANMarion23 min
Feb 10, 3:03 PM CSTFlash Flood WarningJANChoctaw, Clay, Lowndes, Oktibbeha, Webster6 hr
Feb 10, 3:48 PM CSTSpecial Weather StatementJANKemper27 min
Feb 10, 4:39 PM CSTFlash Flood WarningJANChoctaw, Kemper, Neshoba, Noxubee, Winston6 hr
Feb 10, 4:42 PM CSTSpecial Weather StatementJANLawrence, Lincoln63 min
Feb 10, 4:59 PM CSTSevere Thunderstorm WarningJANLawrence, Lincoln61 min
Feb 10, 5:23 PM CSTFlash Flood WarningJANForrest, Lamar87 min

Nearby

Flash Flood Warnings in Mississippi, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.